Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Only 3 choices: Wellbutrin, Remeron or a TCA Maximus

Posted by Francesco on January 10, 2004, at 17:22:09

In reply to Re: Only 3 choices: Wellbutrin, Remeron or a TCA CraigD, posted by Maximus on January 10, 2004, at 16:46:45


> Some patients and i have found that Wellbutrin, Remeron or a Tricyclic antidepressant (except clomipramine) have very few sexual side effects. Of course we are talking about antidepressants here.

Soory to jump in this conversation ... may I ask you what TCA did you try in the past and what were the sexual side-effects ? I have tried clomipramine in the past and it killed my libido. I have just started taking desipramine and I'm concernced with the sexy side of the thing.

> Personally i can't stand the side effects of Wellbutrin (anxiety) nor a TCA (global side effects are high).

and ... which non sexual side-effects did you have from TCAs ?

> So i'm taking Remeron 45 mg die with Zantac 75 mg bid to counteract the weight gain and it works perfectly.

I'm going to start Remeron in the next days. Never heard of Zantac but I'll keep in mind for the eventual weight gain.

> But if you want absolutely playing around with an adjunct, take a look for a stuff which blocks the receptor 5HT2A. That is the key.

This is interesting. Which are the adjunct that block the receptor 5ht2a ? Sorry for all these questions, hope I'm not boring you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Francesco thread:298669
URL: http://www.dr-bob.org/babble/20040109/msgs/299099.html